Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

what can i take for my stomach pain?

im having a miscarriage. i was 19weeks. im in so much pain. my stomach is killing me. i just wanna cry. i know asprin can make you bleed more. so what can i take? standing feels better then sitting and laying down doesnt help much either.

Answer Question
 
shan02

Asked by shan02 at 9:05 PM on Nov. 25, 2010 in Pregnancy

Level 8 (243 Credits)
Answers (4)
  • Maybe you should call 911 if you think you're having a miscarriage
    Dark-N-Prego

    Answer by Dark-N-Prego at 9:07 PM on Nov. 25, 2010

  • i went 2days ago when i got the bleeding and they told me i was having miscarriage.
    shan02

    Comment by shan02 (original poster) at 9:10 PM on Nov. 25, 2010

  • wtf is calling 911 gonna do? take a tylenol.
    cheribabii613

    Answer by cheribabii613 at 9:12 PM on Nov. 25, 2010

  • I am so sorry to hear of your situation and condition...So sorry!

    I don't want to recommend anything to take...Never been in that situation before. But, i would call the hospital you went to and ask the nurse what you should do or what to take. They could give you much better advice than anyone on here....

    Good luck and again, very sorry!
    gogogirl79

    Answer by gogogirl79 at 9:13 PM on Nov. 25, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Pregnancy
Is this normal?

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN